Explicit, determinantal, recursive formulas and relations of the Peters polynomials and numbers

Dağlı M. C.

Mathematical Methods In The Applied Sciences, vol.45, no.5, pp.2582-2591, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 5
  • Publication Date: 2022
  • Journal Name: Mathematical Methods In The Applied Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.2582-2591
  • Akdeniz University Affiliated: Yes